Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rays12010

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rays12010

  • Rank
    Junior Member
  • Birthday 03/27/1992

Profile Information

  • Gender
    Male
  • Location
    USA
  1. when i was on them i had to take 2 day.. one in the morning and one in the evening but i tried to take it on an empty stomach because thats what the directions said and i would occasionaly get an upset stomach but it was rare.
  2. my doctor prescribed me tetracycline today and i start tomorrow has anyone had any posetive effects with it...
  3. matador shut the hell up i agree with iliad if all your gonna do is come on here and put people down then get off the site
  4. the only yhting i would change is not to use a ton of olive oil thats my only suggestion
  5. yea i seem to notice if you pop zits they go away a lot quicker but they leave red marks for longer than if you just leave the zit alone
  6. it would prob help disguise it a little but it would cause more acne
  7. i have no idea what any of that stuff is
  8. accutane although has many side effects is worth it and you should definately consider it
  9. i suggest you stay on accutane. the end result of hopefully having clear skin with eliminate any depression
  10. use the cleanser your doctor told you to use in the shower.. i wouldnt use a bar of soap or axe gel(irratation on skin)
  11. i understand what your going through im at the same point. my family always say that i used to always happy but now since i got acne theres nothing really to be happy about. im real self conscious about how i look and its really depressing. maybe goin to your pastor would work but i dont know how much because they probably have neverr experienced what your going through. talking to people on this website have really eased by anger because ii realized ts not just me going through the pain and oth
  12. im a junior in high school. during freshman year i really didnt have much acne so i dditn really worry about it. but over freshamn summer i got a good amount and i became pretty self conscious about it. then it got progressively worse sophomore and now junior year. i used to go out like every weekend in freshman year but now i barely go out bc i dont want people to see my face. i got to a catholic high school and i used to hang out w/ people from the public school in my city but i cant even gat
  13. im on doxycyline and it hasnt really worked well for me. im prob gonna start accutane in about 2 weeks after my dermatologist appt. i would prob recommend accutane . although it takes like 5 months itll completely clear your acne. i have a couple friends who went on accutane and they are completely clear. the problem a lotta people say about the other antibiotics is that once yu go off is that your acne comes back but in accutane in most cases the severity never comes back
  14. ask your doctor but keep up with the retin-a until he says otherwise
×